# SDR YENA201909230541

- Difficulty date: September 23, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 6575
- Aircraft time: 18,286 hours, 5,994 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164905587
- Condition: Failed
- Location: E&E Bay
- Part time: 18,286 hours, 5,994 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1201, JFK-FLL. RETURNED TO FIELD. EMERGENCY DECLARED. FUMES GRADUALLY GETTING STRONGER IN COCKPIT; PERFORMED BURNING SMELL OR FUMES COCKPIT INSPECTION REF AMM 24-00-00. FOUND SMELL TO BE COMING FROM THE BLOWER AVIONICS FAN THAT WAS OVERHEATING. R/R AVIONIC FAN REF AMM 21-26-57 OPS CHK GOOD, NO FUMES NOTED. A/C OK TO RETURN TO SVC. REF TSM 05-50-00-810-831A FOR ODOR IDENTIFICATION IN THIS CASE TYPE 9 COMING FROM AVIONIC BLOWER.
